# SDR FDEA200812155158

- Difficulty date: December 15, 2008
- Submitted: December 16, 2008
- Operation: Air carrier
- Aircraft: N668FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 772
- Aircraft time: 19,057 hours, 10,222 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Fuel Qty
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, THRU APPROX 18K, NOTICED LT OUTER FUEL QTY DECREASING AT APPROX 500-1000  LBS MIN, THIS WAS ON THE ECAM AND OVHD PANEL.  REF QRH UNDER "POSSIBLE FUEL LEAK" PULLED FQI CHAN SUPPLY 1 2 C/B'S. WHEN FUEL INDICATIONS RETURNED LT OUTER RESUMED IT'S STEADY DECREASE.  AFTER LANDING (30K UNDER MAX LNG WT) ALL FUEL IND'S  RETURNED TO NORMAL (IE FUEL IND IN OUTERS).  T/S INFO MTSI 28-40/1374, PER MOCC REQUEST COMPLIED WITH STEP A:  DURING BITE CHECK FOUND FAULTS 312 AND 322 ON FQI.  COMPLIED WITH TSM 28-42-00 FAULT CODE TROUBLESHOOTING PAGE 127, NO DEFECTS FOUND.  STEP B: LEFT OUTER TANK CAPACITANCE AND RESISTANCE CHECKS OK PER MM 28-42-00-5.  STEP C: VERIFIED WIRING AND PINS FROM CONNECTORS 56VC AND   5073VC PER AWM 28-42-02.  PERFORMED CAPACITANCE AND RESISTANCE CHECKS ON LEFT OUTER TANK, ALL CHECKS NORMAL PER MM 28-42-00-5.
